# SDR AALA201708089008

- Difficulty date: August 5, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,912 hours, 15,377 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod End
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CAPTAIN'S SLIDING WINDOW LOCK LEVER VERY DIFFICULT TO UNLOCK AND LOCK. MAINTENANCE PERFORMED ADJUSTMENT ON ROD END ON CAPTAIN'S SLIDING LOCK LEVER PER AMM 56-11-02-805-122 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER 56-11-02-715-145.
